# SDR CA030609006

- Difficulty date: June 7, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Grumav G21A
- Aircraft time: 31,097 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R302
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Contaminated
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULARLY SCHEDULED MAINTENANCE, METAL WAS FOUND IN THE OIL SCREEN OF THE RT ENGINE IN SUFFICIENT QUANTITY TO NECESSITATE ENGINE REMOVAL.
